Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Getting tired sometimes with no strength and energy,Do i need to take any vitamin tablets or any Protein/Multi-Vitamin products ?

My age is 25 and i am living in chennai.My Problem is that i am getting so tired sometimes. Also i can feel there is no energy and no strength with me ...My age is 25 and i am living in chennai.My Problem is that i am getting so tired sometimes. Also i can feel there is no energy and no strength with me ... My hands and legs are also very small.My age is 25 and i am living in chennai.My Problem is that i am getting so tired sometimes. Also i can feel there is no energy and no strength with me ... My hands and legs are also very small. Do i need to take any vitamin tablets or any Protein/Multi-Vitamin products.My age is 25 and i am living in chennai.My Problem is that i am getting so tired sometimes. Also i can feel there is no energy and no strength with me ... My hands and legs are also very small. Do i need to take any vitamin tablets or any Protein/Multi-Vitamin products. Also Could you please suggest me to which doctor i have to consult.My age is 25 and i am living in chennai.My Problem is that i am getting so tired sometimes. Also i can feel there is no energy and no strength with me ... My hands and legs are also very small. Do i need to take any vitamin tablets or any Protein/Multi-Vitamin products. Also Could you please suggest me to which doctor i have to consult.
Tue, 8 Dec 2009
Report Abuse
Question is related to
Drug/Medication ,  
  Anonymous's Response
's  Response

u dint mention like from how many days u are having this problem..iur height,weight.... its better u see a general physician.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hy sir i m using vit.d tablets caldree3 half tab. 2 times a day nuebrol tab. 2 times a day remethan 2 times a day betwelve 500 mg 3 times a day m using egg , milk good food from 1 month my knee pain will be reduced may be 40% but burning sensation lef side in my full leg still not reducing can u plz help me i m very tensed can i use oily food to get cholestrol or not and my heart beat going fast when i do any hardwork or not and burning sesation in urine also plz sir wht can i do if i m getting sun exposure than how mnay times in a week which i spend under sun light thanks

doctor1 MD

Hi doctor, I recently concieved. My last period was on Nov-26. Local doctor confirmed by my urine test that im pregnant on 11th Jan. Doctor has asked me to revist for my first scanning on 12th Feb. Mean while she has prescribed me to take oral tablets Eugest-200 and Vitalin Forte everynight for 30days which will end on 12th Feb. So, I have already started taking those tablets. But, just want to know if i can take some folic acid and multi-vitamin tablets along with these two which doctor has prescribed. Thanks In advance Aruna

doctor1 MD

Hi Dr. My friend is taking irbesartan150 mg daily for hight blood pressure . she is also taking different types of vitamins as well such as; coconut oil pills 1000 mg, vitamin b-12 5000mg,probiotics, multi- vitamins, omega 369,coq10 200mg and collagen + C all of these one pill a day. Within the past 6 month my knees and feet for time to time get swelling and it is very painful. Do you thing all these medication may be causing that?

Recent questions on  Multivitamin

doctor1 MD

Dear Respected panel, I have some gestric problems and suffer from sudden diorrea, stomuch pains even if i am eating simple home cooked food. Such attacks last for a week or so when I have bloating of the stomuch, increased level of acidity etc. These atttacks are repeated almost every two months. Recently I did a CT Scan and the findings were There is evidence of Sigmoid Diverticulosis with no evidence of acute inflammation. I am also on these medication: Amlopin 5mg, Batacod 50mg,Valzaar 80, Clopivas 75 AP, Tonact TG, Folvite 5mg, Multivitamin. As the blood test shows increased level of CPK value, I have been advised to cut out Tonact TG. The Gestro specialist has asked me to take Selace Forte and Maxep daily. My Questions are. 1. what is the medication I should take in place of Tonact TG. Most other Statins have side effects on me ( headac, non Concentration). 2. what is the remidy for Signoid Divertucolisis. 3. Are there any side effects of Selace Forte and Maxepa on me as I am on Blood pressure reducing medication and Clopivas AP 75 which is a blood thinner. I regularly walk 5 km daily, do my back stretches and play golf twice a week. I am 63 years old, weight 65kg, height 5 10 . I would be very greatful if you would advice me in the matter. Pradip Patel

doctor1 MD

I am a 30 year old female. Always been pretty active, but am feeling pretty fatigued lately. Low mood, lack of focus. I was thinking about taking a vitamin supplement from NeuroScience (not sure if you are familiar with them), that supports adrenal health (AdreCor with SamE). What are your thoughts? Also, I have been an on and off again smoker for a long time. I read the Daxitrol is helpful to control cravings and impulsive behaviors. I prefer natural supplements vs synthetic.

doctor1 MD

I am 24 years old male, 192cm ,previously 100 Kg, now 92 Kg, with juvenile diabetes ,power lifting since 6 years. 6 months ago I had an attack of hypoglycemia with convulsions after which I had suffered from triceps weakness, vertical diplopia and intermittent left ptosis. MRI and EMG were normal, acetyl choline antibodies were +6. I took mestinone for 2 weeks without any improvement. Now I am on Ronicol ( vasodilator) and multivitamins.

doctor1 MD

,unmarried,5'4,facing severe hair fall, using mintop, havent seen any result, have developed some dandruff problem all of a suddden, cud it be coz on mintop, have used it for 1 week only so far.....had tried it 5 years back and it was quite effective..what vitamin supplements can be taken with mintop for the hair

doctor1 MD

Hi Doctor, My wife is 12 weeks pregnant now. She is suffering a lot with constipation though she is try to take a lot of water as advised. COuld you advise if there is a medication or something for this. Also, right now she is suffering from mouth...

doctor1 MD

I am 45 days pregnant and i already have 1 child who is 2 years old. Myself amd my husband have not planned for the second child so we want to abort this pregnancy . We consulted a doctor and he has given 6 tablets for 10 days most of which is...

doctor1 MD

I am a 49 yo female. I have had external hemorrhoids in the distant past. I pass a large (long), snakey, formed stool daily. The terminal part of the stool is sometime mushy. Occasionally the stool clogs the toilet. I have a very fibre rich diet...